# SDR AWXA200401223

- Difficulty date: November 4, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 65,641 hours, 52,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Seat Row 13 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 8-DAY CHECK, FOUND EMERGENCY ESCAPE PATH LIGHT INOPERATIVE AT SEAT ROW 13 LT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 13 LT, OPERATIONAL CHECK WAS GOOD.
